MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE-W; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE-W; INTRAVASCULAR CATHETER
Catalog Number 381312
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte-w connector defective the patient, a child, was admitted to our department due to rapid puberty.On (b)(6) 2025, the nurse used a disposable intravenous cannula to draw blood from the patient according to the doctor's instructions.The nurse followed the routine procedure and, after successfully puncturing the vein, connected the prn.However, she found that the cannula connector was deformed and the prn could not be connected, causing blood to leak out.After the incident, the nurse removed the needle to stop the bleeding and replaced the cannula.

Brand Name
BD INSYTE-W
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22150192
Report Number2243072-2025-00713
Device Sequence Number18095900
Product Code FOZ
UDI-Device Identifier00382903813124
UDI-Public(01)00382903813124(11)240531(17)290531(10)4146832
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381312
Device Lot Number4146832
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown